MAUDE Adverse Event Report: GREINER BIO-ONE GMBH STANDARD TUBE HOLDER AND LUER ADAPTER; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH STANDARD TUBE HOLDER AND LUER ADAPTER; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450209, 450070
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint number: (b)(4).A complaint was immediately made by our field service with the information about the affected products, the process and the effects created.The complaint was made in accordance with the regulations in our quality management systems.The affected batches were checked.No deviations were found.The incoming goods inspection of the affected luer adapter showed no abnormalities.The complaint evaluation showed no complaints relating to the luer, article 450070.As part of the complaint processing, the intended purpose was also included compared to the facts.The customer was informed that the use of the luer adapter in combination with intravenous cannulas from greiner bio-one is not provided.No decision tree available because medical device reporting was done based on authorities request.
 
Event or Problem Description
The beside mentioned medical devices of greiner bio-one were used together with a venflon from a different company during a blood collection procedure, which caused blood leakage at the luer connection.

Brand Name
STANDARD TUBE HOLDER AND LUER ADAPTER
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
32 bad haller strasse
kremsmuenster, 4550
AU  4550
MDR Report Key9742229
Report Number8020040-2017-00009
Device Sequence Number13903756
Product Code FMI
UDI-Device Identifier29120017577472
UDI-Public29120017577472
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K974873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number450209, 450070
Device Catalogue Number450209, 450070
Device Lot Number16F16A, 16G28A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;